Items where Research Group is "Algebra and Combinatorics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: E | S
Number of items: 6.


Evans, David (2001) Suborbits in infinite permutation groups. Bulletin of the London Mathematical Society, 33. pp. 583-590. ISSN 1469-2120

Evans, David and Brookes, C. J. B. (2001) Augmentation modules for affine groups. Mathematical Proceedings of the Cambridge Philosophical Society, 130 (02). pp. 287-294. ISSN 1469-8064


Siemons, I. J. and Mnukhin, V. B. (2001) On modular homology of simplicial complexes: shellability. Journal of Combinatorial Theory, Series A, 93 (2). pp. 350-370. ISSN 0097-3165

Siemons, Johannes and Jones, Phillip (2001) On Modular Homology in the Boolean Algebra, III. Journal of Algebra, 243 (2). pp. 409-426.

Stevens, S (2001) Double coset decompositions and intertwining. manuscripta mathematica, 106 (3). pp. 349-364. ISSN 0025-2611

Stevens, S (2001) Intertwining and supercuspidal types for p-adic classical groups. Proceedings of the London Mathematical Society, 83 (1). pp. 120-140. ISSN 0024-6115

This list was generated on Thu Aug 18 20:38:55 2022 UTC.